# SDR 2022FA0000006

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: General aviation
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 41,076 hours, 33,019 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

E2 FLAME OUT CTN MSG. ENGINE AUTO S/D. ACFT CURRENTLY OOS IN PHX.
